# SDR DL75E090914

- Difficulty date: April 20, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO DOOR LWR AFT CORNER EDGE. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 52-30-01 CAT B REPAIR.
